Mar 2, 2010
Hello Dr. I started Truvada and Isentress on 1/16/10. Other than a very mild spacey feeling I was relieved to have no other apparent side effects. This past Sat, one month later, I started feeling very cold, extremely fatigued, a mild headache and a queasy stomach (now diarrhea). If these were med side effects, would they take 4 weeks to kick in? Or perhaps I just have some sort of bug? Thanks, Mike
| Response from Dr. Young
Hello Mike and thanks for your post.
While it's formally possible to have new side effects a month into treatment, your symtpoms don't sound as much as drug-related, but rather (as you say), a bug.
If your symptoms persist more than a few days, I'd get in contact with your doctor or health care provider.
Be well, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- If You Have Sex With Someone Hiv Postive What Are The Chances Of You Becoming Infected?
- Swollen Glands Are Very Common In Hiv Patients
- What Effects Does Methadone Have On Hepatitis?
- How Does Immune System Fight Hiv And Aids?
- Tinea As A Sign Of Hiv
- How Long Can You Live With Hiv With Treatment?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.